Seaford Head School

Achieving Excellence Together



September 2023

Good Afternoon,

Following the amazing success of the German GCSE cohort last academic year, Dr Hubbe has kindly arranged a visit to the Goethe Institute in London as a reward and cultural experience.

The school are delighted to fund the trip and hope that it adds to the learner's interest in German studies. Please see below for trip details-:

- Group Leader- Ms Barber
- Supervising Staff- Dr S Hubbe
- Accompanying Adults- Mrs Myriam Barrett and Mrs Imke Rass- Barnsted
- Students- German GCSE Group
- Location- Goethe Institute 50 Princes Gate, Exhibition Road SW7 2PH London
- Date- 5/10/2023
- Travel- Train from Seaford to London and return
- Times- Meet at Seaford Train station from 7am to travel on the 7.25am train, return by 6.00pm approximately.
- Agenda- attached

Learners should wear suitable clothing for travelling and visiting the institute. While the train fare and institute fees are fully covered by the school, lunch is not included so learners should bring a packed lunch or money to purchase food.

Please complete the online consent at parent pay if you do not have access to parent pay please email <u>parentpay@seafordhead.org</u>.

We hope that your child has an excellent visit to the Institute and congratulate them again on their stunning GCSE success.

All the best

Mr Sam Whittaker Assistant Headteacher- Seaford Head School East Sussex Secondary PSHE Lead- East Sussex Public Health Safeguarding Support and Intervention Consultant - East Sussex County Council

Seaford Learning Trust

Mr R Ellis, Headteacher

Arundel Road, Seaford, East Sussex, BN25 4LX 01323 891623 / reception@seafordhead.org / www.seafordhead.org

Seaford Learning Trust is an exempt charity and a company limited by guarantee. Registered in England and Wales Company No. 8122579

Follow us on Social Media:

f

Facebook - SeafordHeadSchool

Twitter - @Seaford_Head





German Days - Your visit to the Goethe-Institut London

Programme

10 AM

ARRIVE AT THE GOETHE-INSTITUT LONDON Time for arrival, going to the toilet, a little tour of the institute.

10:15 AM-11:00 AM

YOUNG GOETHE PRESENTATION "Advantages of learning German & Introduction in German culture" In our auditorium. Held by one of our Young Goethe ambassadors. Length: 45 min.

11:00 AM-11:45 PM

WORKSHOP Taking place in one of our classrooms. Workshop given by one of our employees. Length: 45 min. Coethe Institut Londe 50 Princes Gate Exhibition Road London 5W7 2PH

T +44 20 7596 4000 erfo-landoniligöethe de

11:45 AM-12:30 PM LIBRARY HUNT

Get to know our library and German literature. Interactive library quiz in groups with tablets. Length: 45 min.

12:30 PM-13:30 PM

LUNCH BREAK. Please note the Goethe-Institut cannot provide lunch, nor space for eating lunch.

13:30 PM-15:30 PM

FILM SCREENING In our auditorium. Length: approx. 2 hours (depending on movie)

FREE TIME IN SOUTH KENSINGTON

If you have free time during your lunch break or after your visit, you could uisit one of the surrounding museums (Victoria and Albert Museum, Science Museum, Natural History Museum). If you want samething to eat, there are several restaurants nearby the Goethe-Institut in South Kensington. Also, a German restaurant called Stein's is located right next to the Goethe-Institut.

In case more than 30 students will be present on one day, we will form two groups and do the workshop and library quiz twice for each group.

www.goethe.de

